# SDR SWIA201335170

- Difficulty date: October 16, 2013
- Submitted: November 4, 2013
- Operation: Air carrier
- Aircraft: N457SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7773
- Aircraft time: 25,761 hours, 21,042 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Pan
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD LT SIDE EQUIPMENT COMPARTMENT FLOOR PAN HAS CRACK AT RIVET JUST BELOW BRAKE ACCUMULATOR GAUGE BRACKET.  C-CHECK REPAIRED FWD LT SIDE EQUIPMENT COMPARTMENT FLOOR CRACK AT FS193.0 IAW REO.
